MathSciNet Relay Station
MathSciNet bibliographic data
MR2536506 60F05 (60B12)
Chareka, Patrick The central limit theorem for capacities. Statist. Probab. Lett. 79 (2009), no. 12, 1456–1462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement